Alert archive / Florida / Tornado Warnings in 2005
Tornado Warning 15, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 7, 2005, 3:53 PM EDT for Marion County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2005, 3:53 PM EDT (19:53 UTC)
- Expired
- Apr 7, 2005, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 138 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:25 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 071953 TORJAX FLC083-072030- /O.NEW.KJAX.TO.W.0015.050407T1953Z-050407T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 PM EDT THU APR 7 2005 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL MARION COUNTY IN NORTHERN FLORIDA THIS INCLUDES THE CITIES OF...OCALA...LYNNE...FORT MCCOY * UNTIL 430 PM EDT * AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO NEAR OCALA...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURBANK. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183 $$ CAMP
2 follow-up statements
000 WWUS52 KJAX 072006 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 405 PM EDT THU APR 7 2005 FLC083-072030- /O.CON.KJAX.TO.W.0015.000000T0000Z-050407T2030Z/ MARION FL- 405 PM EDT THU APR 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 430 PM EDT FOR CENTRAL MARION COUNTY... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BURBANK...OR ABOUT 7 MILES NORTHWEST OF LYNNE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT MCCOY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. EMERGENCY MANAGEMENT REPORTED A POSSIBLE TORNADO TOUCHDOWN IN OCALA AS THIS STORM MOVED THROUGH. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183 $$ CAMP
000 WWUS52 KJAX 072022 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 PM EDT THU APR 7 2005 FLC083-072032- /O.CAN.KJAX.TO.W.0015.000000T0000Z-050407T2030Z/ MARION FL- 422 PM EDT THU APR 7 2005 ...THE TORNADO WARNING FOR CENTRAL MARION COUNTY IS CANCELLED... THE THUNDERSTORMS WHICH PRODUCED THE POSSIBLE TORNADO HAS MOVED OUT OF MARION COUNTY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183 $$ CAMP
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 3:04 PM EDT, 49 minutes earlier.
Area forecast discussion, Apr 7, 3:04 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT THU APR 7 2005
.SHORT TERM...RATHER WEAK SQUALL LINE FEATURE MOVING THROUGH THE
FORECAST AREA AT THE MOMENT BUT LAST 1-2 HRS HAS SEEN SOME INCREASE
IN INTENSITY AS LINE ENCOUNTERS MORE UNSTABLE AIR. EXPECT MAIN PART
OF SQUALL LINE TO BE MOVING OFFSHORE WITH TAIL END CONTINUING OVER
THE SE ZONES EARLY THIS EVENING. SHOULD BE ABLE TO DROP FLOOD WATCHES
IN COUPLE OF HOURS. WILL LET SVR WATCH CONTINUE LITTLE LONGER FOR
NRN ZONES. UPPER LEVEL LOW CURRENTLY OVER CENTRAL U.S. WILL MOVE ESE
THROUGH FRI. SFC LOW OVER NRN LA AND GA MOVING E WILL HELP DRAG
PREFRONTAL TROUGH WELL OFFSHORE SAT WITH WRAP CLOUDS AND CYCLONIC
FLOW OVER THE FORECAST AREA. INSTABILITY APPEARS SUFFICIENT FOR SCT
T-STORM DEVELOPMENT AND GIVEN COLD AIR ALOFT AND DECENT SHEAR...ISOLD
SEVERE STORMS ARE POSSIBLE WITH HAIL THE MAIN THREAT AND WIND DAMAGE
POSSIBLE. NEARLY VERTICALLY STACKED LOW ON SAT MOVES E WITH TRAILING
FRONT MOVING THROUGH THE AREA WITH STILL PARTLY CLOUDY TO
OCCASIONALLY MOSTLY CLOUDY WITH LOW LEVEL MOISTURE IN PLACE. HIGH
PRES DOMINATES THE AREA ON SUN WITH NELY FLOW. HAVE MAINLY USED A
BLEND FOR MOS GUIDANCE AND PREFERRING TO LEAN TOWARD COOLER NUMBERS
IN SHORT TERM DUE TO CLOUDS AND PRECIP.
.LONG TERM (MON-FRI)...MID TO UPPER RIDGE IS LOCATED OVER THE AREA IN
THE FIRST PORTION OF EXTDD WHILE ANOTHER UPPER LEVEL LOW OVER THE
CENTRAL CONUS MOVES E. MID-UPPER TROUGH WILL MOVE INTO THE AREA ON
TUE WITH SFC LOW DEVELOPING ALONG LOW LEVEL TROUGH OVER THE NRN AND
NE GULF WITH LOW LEVEL MOISTURE ADVECTION FROM THE ATLC AND GOMEX.
GFS BRINGS A SHORTWAVE OVER THE AREA LATE TUE AND TUE NIGHT WITH
CHANCE POPS ANTICIPATED. UNLIKE CURRENT WX SCENARIO...THIS UPPER
LEVEL LOW APPEARS TO MAKE A TRACK FURTHER N OF THE AREA WHICH IS
CLIMATOLOGICALLY IS REASONABLE. MEANWHILE...A FRONTAL BOUNDARY MAY
DRIFT S INTO THE CENTRAL FORECAST AREA WITH A CONTINUATION OF
UNSETTLED WX PATTERN AND KEEP AT LEAST 20-30% POPS WED AND THU AS
FRONT LINGERS IN THE SE CONUS AND LOW PRES AREA CONTS FROM FL
PANHANDLE TO OFF THE SE GA COAST. TEMPS EXPECTED TO BE NEAR OR BELOW
NORMAL.
&&
.MARINE...LINE OF THUNDERSTORMS NOW PUSHING ACROSS THE AREA.
WINDS HAVE NOT BEEN AS STRONG AS EXPECTED DUE TO WEAKER PRESSURE
GRADIENT AND CONVECTION DISRUPTING SYNOPTIC FLOW OVER WATERS. WINDS
SHOULD INCREASE OVERNIGHT AFTER LINE OF CONVECTION CLEARS AREA. WILL
KEEP SCA FOR OFFSHORE WATERS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY IN EFFECT FROM 10 AM UNTIL 8 PM EDT THURSDAY
FOR THE FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...
CLAY...DUVAL...FLAGLER...MARION...NASSAU...PUTNAM...ST.
JOHNS...AND UNION.
FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THURSDAY FOR THE
FOLLOWING ZONES...COLUMBIA...GILCHRIST...HAMILTON...AND
SUWANNEE.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THURSDAY FOR THE
FOLLOWING ZONES...APPLING...ATKINSON...BACON...CLINCH...
COFFEE...ECHOLS...JEFF DAVIS...AND WARE.
LAKE WIND ADVISORY IN EFFECT FROM 10 AM UNTIL 8 PM EDT
FOR THE FOLLOWING ZONES...BRANTLEY...CHARLTON...
CAMDEN...GLYNN...PIERCE...AND WAYNE.
AM...SMALL CRAFT ADVISORY IN EFFECT FOR THE FOLLOWING ZONES...
ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 TO 60 NM OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 72 55 75 / 40 40 20 10
SSI 60 70 58 71 / 70 50 20 10
JAX 58 73 55 75 / 60 50 20 10
SGJ 61 72 58 73 / 70 50 20 10
GNV 59 73 55 78 / 60 40 10 10
OCF 61 74 56 78 / 60 40 10 10
&&
PUBLIC...02
MARINE/FIRE WX....04Hazardous weather outlook, Apr 7, 11:38 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1138 AM EDT THU APR 7 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-072300- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1138 AM EDT THU APR 7 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH FOR PORTIONS OF NORTH FLORIDA AND SOUTHEAST GEORGIA UNTIL 7 PM THIS EVENING... ...FLOOD WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA AND INLAND NORTHEAST FLORIDA THROUGH 8 PM THIS EVENING... ...LAKE WIND ADVISORY FOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA FROM 10 AM THIS MORNING TO 8 PM THIS EVENING... ...FLOOD WARNINGS REMAIN IN EFFECT FOR THE ALAPAHA...ALTAMAHA... SATILLA...ST. MARYS...SUWANNEE AND SANTA FE RIVERS... A SQUALL LINE WITH LOCALLY HEAVY RAIN AND EMBEDDED STRONG TO SEVERE THUNDERSTORM ACTIVITY WILL PUSH ACROSS THE FORECAST AREA THE REMAINDER OF TODAY AND EARLY TONIGHT. STORM TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED AREA WIDE WITH LOCAL 3 TO 4 INCH AMOUNTS ACROSS INLAND PORTIONS OF THE FORECAST AREA. REFER TO THE FLOOD WATCH FOR MORE DETAILED INFORMATION. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THE DAY AND INTO THIS EVENING BEFORE THE SQUALL LINE PUSHES OFFSHORE AROUND MIDNIGHT. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE FORECAST AREA AS SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS UP TO 35 MPH BY LATE THIS MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. PLEASE REFER TO THE LATEST STATEMENT FOR DETAILS. MOST RIVERS IN SOUTHEAST GEORGIA AND NORTHEAST FLORIDA ARE IN FLOOD. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER RISK OF STRONG TO POSSIBLY SEVERE STORMS ON FRIDAY AS AN UPPER LOW PRESSURE SYSTEM MOVES OVER THE AREA. THE MAIN THREAT WILL BE LARGE HAIL AND GUSTY WINDS. THE RISK OF RIP CURRENTS IS EXPECTED TO BE ABOVE NORMAL FROM SUNDAY TO WEDNESDAY OF NEXT WEEK DUE TO AN INCREASED ONSHORE FLOW AND SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE SEVERE THUNDERSTORM WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS
In the hours before
Special weather statement, Apr 7, 11:40 AM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1140 AM EDT THU APR 7 2005 FLZ022-071630- COLUMBIA FL- 1140 AM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1230 PM EDT... AT 1140 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 23 MILES NORTH OF SUWANNEE VALLEY TO 14 MILES SOUTHWEST OF LAKE CITY...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF FARGO TO 4 MILES NORTH OF ICHETUCKNEE SPRINGS STATE...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...SUWANNEE VALLEY...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Apr 7, 11:53 AM EDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1153 AM EDT THU APR 7 2005 FLZ021-071645- SUWANNEE FL- 1153 AM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1245 PM EDT... AT 1153 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES WEST OF OBRIEN...OR ABOUT 4 MILES EAST OF MAYO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN...LIVE OAK...HOUSTON AND WELLBORN THROUGH 1245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Apr 7, 1:16 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 116 PM EDT THU APR 7 2005 FLZ022-023-030-071800- BAKER FL-COLUMBIA FL-UNION FL- 116 PM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION...BAKER AND COLUMBIA COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 200 PM EDT... AT 116 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF LULU...OR ABOUT 10 MILES SOUTH OF LAKE CITY...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU...OLUSTEE...SANDERSON AND GLEN ST. MARY THROUGH 200 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Apr 7, 2:17 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 217 PM EDT THU APR 7 2005 FLZ036-071900- ALACHUA FL- 217 PM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 300 PM EDT... AT 217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF HIGH SPRINGS...OR ABOUT 15 MILES NORTHEAST OF TRENTON...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...ALACHUA... LA CROSSE...GAINESVILLE AND GAINESVILLE AIRPORT THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Apr 7, 3:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 314 PM EDT THU APR 7 2005 FLZ036-037-072000- ALACHUA FL-PUTNAM FL- 314 PM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM EDT... AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ROCHELLE...OR ABOUT 11 MILES SOUTHEAST OF GAINESVILLE...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROCHELLE...NEWNANS LAKE... GROVE PARK...MELROSE...JOHNSON...INTERLACHEN...MANNVILLE AND HOLLISTER THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Apr 7, 3:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 323 PM EDT THU APR 7 2005 FLZ040-072015- MARION FL- 323 PM EDT THU APR 7 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 415 PM EDT... AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 12 MILES WEST OF FLEMINGTON TO 25 MILES SOUTHWEST OF OCALA AIRPORT... OR ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF WILLISTON TO 4 MILES NORTHEAST OF CRYSTAL RIVER...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMINGTON...MCINTOSH...REDDICK...OCALA AIRPORT...LOWELL...SPARR... OCALA AND CITRA THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 11:12 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 48 min |
| Apr 7, 3:45 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Apr 7, 3:56 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 49 min |
| Apr 7, 4:14 PM EDT | Tornado Warning | JAX | Putnam | 46 min |
| Apr 7, 4:43 PM EDT | Special Marine Warning | JAX | 92 min | |
| Apr 7, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 32 min |
| Apr 7, 6:21 PM EDT | Special Marine Warning | JAX | 39 min |
Nearby
Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.